# SDR DXTA2009020903499

- Difficulty date: February 9, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 1,603 hours, 1,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED NLG UPLOCK SWITCH (P/N S3177-1, NSN).  PERFORMED OPS CHECKS AND SWITCH RIGGING. WORK DONE IAW MM CH 32-60-00.
